Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fall, large lump on shin, bruising. Taking fluxloxicillin. History of arthritis. Cure?

Hi. I had a fall 2 weeks ago and it has left me with a painful lump about the size of a fist on my shin (leg) I saw my GP a week agao who gave me Flucloxicillin 500mg for a week. The leg was bruised from knee to my ankle and that has just started to fade. i have rheumatoid arthritis and on Methorexate subcut and enbril. What concerns me is the lump and the size of it as it is still painful. Can you help thank you
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You have developed lump on your leg following trauma, the lump is associated with bruise from ankle to knee.
You have not mentioned in your question, whether your GP advised you,-Ray of leg, and if so what is report.
Has he ruled out any green stick fracture (small hair line fracture, the bone remain in place)?
The lump you’re mentioning could be hematoma (collection of blood under skin) and it will disappear in due course of time.
Pain could be due to injuries to the soft tissues or it could be due to green stick fracture and should respond to analgesic (pain killer)
Since you are patient of rheumatoid arthritis, in which immunity is reduced due to various drugs.
So hematoma will time to regress in you.
You have to take due care hematoma should not get infected.
If symptoms remain persistent, for than 2 weeks, consultation with orthopedician is encouraged.
Hope I answered your question.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor